Really need some guidance
I am 36 and had a total abdominal hysterectomy 5 years ago. For the past three years, I have been taking a compounded cream of 30 mg Progesterone, 2mg Testosterone and 10 mg DHEA TWICE daily and an Estrogen patch (.375mg).
At first, I felt great (aside from some mild acne, which did get better, and some dark coarse hair growth on upper thighs and lower abs). I got really fit by lifting weights and doing HIIT (5 days a week, 45 min to an hour) and lost 25 pounds to 128lbs. Over the past six months though, I have been experiencing water retention, very bad muscle cramps in my calves, low of muscle and strength, decreased stamina, hot flashes, vaginal dryness, foggy thinking, breast tenderness, loss of libido, insomnia, fatigue, heart palpitations, dark/coarse hair growth and have gained ten pounds (diet and exercise regimen have not changed). I stopped the cream and had my hormones tested. Below are the results (I had been OFF the cream seven days when I took the test.
EST - 1.1 pg/ML RANGE 1.3 -1.7 pg mL
PROG - 140 pg/mL RANGE - 200-3000 pg/mL Topical, Troche, Vag Pg (10-30mg)
(2) 12-100 pg/mL Postmenopausal
PG/EST Ratio - 127 RANGE - 100-500 when E2 1.3-3.3 pg/mL
TEST - 32 pg/mL RANGE - 16-55 pg/mL
DHEA - 3.5 ng/mL RANGE - 2-23 ng/mL
CORTISOL - 5.8 - RANGE - 3.7-9.5 ng/mL
Can anyone help me understand WHY I am having those symptoms? What could be going on? My BHRT specialist wants me to stay on the progesterone dose as is, but cut the testosterone and DHEA dose in half.